I took an I-pill after 48 hours of intercourse. Now I am experiencing brown spotting a week before my periods. Is it a sign of pregnancy?
Welcome to icliniq.com.
As you took an emergency contraceptive pill within 48 hours of intercourse, you can expect around 75 % protection towards pregnancy. The protection rate decreases with a delay in the intake of pill from intercourse.
The spotting you had could be due to withdrawal effect of the pill or rarely may be because of implantation bleeding. So, to be sure, if you miss regular bleeding during your expected date of periods, please go for urine pregnancy test once.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not? Read Full »
Query: Hello doctor, My girlfriend had her periods 16 days back but two days back she had a white spotting and today she had blood coming out of her vagina for a second but stopped. Please tell me what does this mean. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now